# SDR DALA2023022001257

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A. A.D. CRACK WAS FOUND OF 0.437" LENGTH ON FRAME STA Y=715 RH SIDE IN REF CARD 5310-01436-04D JOB #074-0004 STEP: 13. SUMMARY OF NRC 00329: FRAME STA Y=715 RH SIDE WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G IN REF. A.A. WORK CARD: 5310-01436-03B. (LP #2633915)
